Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2017 (2017), Article ID 3104512, 19 pages
https://doi.org/10.1155/2017/3104512
Research Article

Bifurcation and Global Dynamics of a Leslie-Gower Type Competitive System of Rational Difference Equations with Quadratic Terms

1Division of Mathematics, Faculty of Mechanical Engineering, University of Sarajevo, Bosnia and Herzegovina
2Department of Mathematics, University of Rhode Island, Kingston, RI 02881-0816, USA
3Department of Mathematics, University of Sarajevo, 75 000 Sarajevo, Bosnia and Herzegovina

Correspondence should be addressed to M. R. S. Kulenović

Received 1 April 2017; Accepted 4 June 2017; Published 2 August 2017

Academic Editor: Patricia J. Y. Wong

Copyright © 2017 V. Hadžiabdić et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. R. Kulenović and O. Merino, “Invariant manifolds for competitive discrete systems in the plane,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 20, no. 8, pp. 2471–2486, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. M. Cushing, S. Levarge, N. Chitnis, and S. M. Henson, “Some discrete competition models and the competitive exclusion principle,” Journal of Difference Equations and Applications, vol. 10, no. 13–15, pp. 1139–1151, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. R. Kulenović and O. Merino, “Competitive-exclusion versus competitive-coexistence for systems in the plane,” Discrete and Continuous Dynamical Systems. Series B. A Journal Bridging Mathematics and Sciences, vol. 6, no. 5, pp. 1141–1156, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. Brett and M. R. Kulenovic, “Two species competitive model with the Allee effect,” Advances in Difference Equations, vol. 2014, article 307, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. Brett and M. R. Kulenović, “Basins of attraction for two-species competitive model with quadratic terms and the singular Allee effect,” Discrete Dynamics in Nature and Society, Article ID 847360, 16 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  6. D. Burgić, M. R. Kulenović, and M. Nurkanović, “Global dynamics of a rational system of difference equations in the plane,” Communications on Applied Nonlinear Analysis, vol. 15, no. 1, pp. 71–84, 2008. View at Google Scholar · View at MathSciNet
  7. D. Clark and M. R. Kulenović, “A coupled system of rational difference equations,” Computers & Mathematics with Applications, vol. 43, no. 6-7, pp. 849–867, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. E. Franke and A.-A. Yakubu, “Mutual exclusion versus coexistence for discrete competitive systems,” Journal of Mathematical Biology, vol. 30, no. 2, pp. 161–168, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. E. Franke and A.-A. Yakubu, “Geometry of exclusion principles in discrete systems,” Journal of Mathematical Analysis and Applications, vol. 168, no. 2, pp. 385–400, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. M. W. Hirsch and H. Smith, “Chapter 4 Monotone Dynamical Systems,” Handbook of Differential Equations: Ordinary Differential Equations, vol. 2, pp. 239–357, 2006. View at Publisher · View at Google Scholar · View at Scopus
  11. S. Kalabušić, M. R. Kulenović, and E. Pilav, “Multiple attractors for a competitive system of rational difference equations in the plane,” Abstract and Applied Analysis, vol. 2011, Article ID 295308, 35 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. R. M. May and W. J. Leonard, “Nonlinear aspects of competition between three species,” SIAM Journal on Applied Mathematics, vol. 29, no. 2, pp. 243–253, 1975. View at Publisher · View at Google Scholar · View at MathSciNet
  13. H. L. Smith, “Invariant curves for mappings,” SIAM Journal on Mathematical Analysis, vol. 17, no. 5, pp. 1053–1067, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  14. H. L. Smith, “Periodic competitive differential equations and the discrete dynamics of competitive maps,” Journal of Differential Equations, vol. 64, no. 2, pp. 165–194, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. H. L. Smith, “Periodic solutions of periodic competitive and cooperative systems,” SIAM Journal on Mathematical Analysis, vol. 17, no. 6, pp. 1289–1318, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  16. H. L. Smith, “Planar competitive and cooperative difference equations,” Journal of Difference Equations and Applications, vol. 3, no. 5-6, pp. 335–357, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  17. P. de Mottoni and A. Schiaffino, “Competition systems with periodic coefficients: a geometric approach,” Journal of Mathematical Biology, vol. 11, no. 3, pp. 319–335, 1981. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. P. Hess, Periodic-Parabolic Boundary Value Problems and Positivity, vol. 247 of Pitman Research Notes in Mathematics Series, Longman Scientific & Technical, Harlow, UK, 1991. View at MathSciNet
  19. S. Basu and O. Merino, “On the global behavior of solutions to a planar system of difference equations,” Communications on Applied Nonlinear Analysis, vol. 16, no. 1, pp. 89–101, 2009. View at Google Scholar · View at MathSciNet · View at Scopus
  20. V. Hadžiabdić, M. R. Kulenović, and E. Pilav, “Dynamics of a two-dimensional competitive system of rational difference equations with quadratic terms,” Advances in Difference Equations, vol. 301, p. 32, 2014. View at Publisher · View at Google Scholar · View at MathSciNet